# SDR SWIA202266604

- Difficulty date: October 3, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 43,308 hours, 38,378 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 BEAM, FWD FLOOR SUPPORT ANGLE BETWEEN LBL9 & RBL9, CRACKS IN RADIUS ON BOTH ENDS.   (FILED CLOSED)    REMOVED AND REPLACED FWD FLOOR SUPPORT ANGLE BETWEEN LBL9 AND RBL9 IN REFERENCE TO SRM 51-42-06.
